Multivariate logit copula model with an application to dental data

Nikoloulopoulos, Aristidis K and Karlis, D (2008) Multivariate logit copula model with an application to dental data. Statistics in Medicine, 27 (30). pp. 6393-6406. ISSN 1097-0258

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 14:42
Last Modified: 20 Nov 2018 15:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/3645
DOI: 10.1002/sim.3449

Actions (login required)

View Item